# SDR 2010F00136

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: General aviation
- Aircraft: N7DQ
- Make and model: Bell 206L-1
- Aircraft serial: 45685
- Aircraft time: 18,222 hours, 43,541 cycles
- Engine: Allsn 250C30P
- Engine time: 6,377 hours, 10,362 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23053349
- Part serial: CAG90291
- Condition: Failed
- Location: Engine
- Part time: 6,377 hours, 10,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT TO OFFSHORE PLATFORM, PILOT NOTICED TORQUE INDICATOR FLUCTUATIONS, WITH NO ASSOCIATED ENGINE SURGING OR FLUCTUATIONS. LANDING TO PLATFORM WAS NORMAL. TROUBLESHOOTING REVEALED TORQUE OUTPUT WITHIN ENGINE GEARBOX HAD FAILED. ENGINE GEARBOX WAS CHANGED AT PLATFORM LOCATION. ALL ENGINE PARAMETERS WERE NORMAL AFTER GEARBOX CHANGE. ACFT WAS RETURNED TO SERVICE.
